Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Isometric flows on Hilbert space


Author: P. Masani
Journal: Bull. Amer. Math. Soc. 68 (1962), 624-632
DOI: https://doi.org/10.1090/S0002-9904-1962-10878-7
MathSciNet review: 0145356
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. B. Cooper, One parameter semi-groups of isometric operators in Hilbert space, Ann. of Math. 48 (1947), 827-842. MR 27129
  • 2. J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 58896
  • 3. N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • 4. P. R. Halmos, Shifts of Hilbert spaces, Crelle's Journal 208 (1961), 102-112. MR 152896
  • 5. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 89373
  • 6. P. Masani, Shift invariant spaces and prediction theory, Acta Math. 107 (1962), 275-290. MR 140930
  • 7. M. A. Naimark and S. V. Fomin, Continuous direct sums of Hilbert spaces and some of their applications, Amer. Math. Soc. Transl. (2) 5 (1957), 35-65. MR 83706
  • 8. G. Sansome, Orthogonal polynomials, Amer. Math. Soc., New York, 1959.
  • 9. Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877
  • 10. N. Wiener and P. Masani, The prediction theory of multivariate stochastic processes. I, Acta Math. 98 (1957), 111-150. MR 97856


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10878-7

American Mathematical Society